# SDR DHL200072002C

- Difficulty date: September 21, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Broken
- Location: Nr 3 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND NR 3 ENGINE NOSE COWL, 3 O'' CLOCK POSITION, T/E SKIN PIECE BROKEN OFF.  INSTALLED DOUBLER REPAIR PER B727 SRM 54-30-3, SIZE OF REPAIR 2 X 6 INCH.
